Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had a prednisone injection in the shoulder after having a rotator cuff injury. Pain and stiffness in the shoulder and neck, headache

Hi, I am a 55 yr old female. I have a bone spur in my shoulder and rotator cuff injury from a fall before thanksgiving. Fours days ago I had the shoulder injected with prednisone . I have not noticed any beneficial effects yet. My shoulder hurts a lot but my question relates to my neck. This am I woke up with an extremely stiff neck . Oddly, side to side movements are not a problem but even a slight chin to chest movement is very painful. I have a slight headache and no fever. What do you think is going on? The neck has worsened as the day has progressed. I have been applying heat.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Neck pain here is most likely due to acute muscle spasm of the neck muscles. it has nothing to do with prednisone injection. your should apply ice instead of hot compresses. take a muscle relaxant. rest will be fine. you can also wear a soft collar if it hurts too much.
take care
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor